Advances in Differential Equations

On initial-boundary value problems in a strip for generalized two-dimensional Zakharov--Kuznetsov equation

Evgeniya S. Baykova and Andrei V. Faminskii

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Initial--boundary-value problems in a strip with different types of boundary conditions for two-dimensional generalized Zakharov--Kuznetsov equations are considered. Results on global existence and uniqueness of weak solutions in certain weighted spaces are established.

Article information

Source
Adv. Differential Equations Volume 18, Number 7/8 (2013), 663-686.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1369057710

Mathematical Reviews number (MathSciNet)
MR3086671

Zentralblatt MATH identifier
1291.35274

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35D30: Weak solutions

Citation

Baykova, Evgeniya S.; Faminskii, Andrei V. On initial-boundary value problems in a strip for generalized two-dimensional Zakharov--Kuznetsov equation. Adv. Differential Equations 18 (2013), no. 7/8, 663--686. https://projecteuclid.org/euclid.ade/1369057710.


Export citation